# SDR Y2PA20130306006

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 22,915 hours, 11,937 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DAMAGE ON UPPER RT SIDE OF VERTICAL STABILIZER BETWEEN STATION ZV120 NEAR FORWARD END OF UPPER AND LOWER BODY FAIRINGS, DISCOVERED DURING C-CHECK.  MX REPAIRED IAW DWG 55301301-1 AND APPROVED 8110-3 DATED 02/19/13.
